| Model Number |
560BCS1 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during use of a bio-console 560 instrument, the unit went to low battery immediately when unplugged.The instrument was replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic received additional information that the removed batteries with lot number 0011193821 were installed on january 16th, 2025.Battery power was required for patient transport.The display battery charge indicator and battery alarms were working appropriately and a hand cranck was not necessary.Device evaluation summary: the reported issue that the unit went to low battery immediately when unplugged was verified during service.During inspection, the service technician found the batteries to be measuring above 13vdc.Ran the unit on battery for 15 minutes without a drop in power on the ui display.The batteries appeared to be functioning as normal and holding a charge.The batteries were replaced as a precaution.Preventive maintenance was performed per specifications.Additional information h6.2 eval code method (fdm/annex b): this field was updated.Additional information h6.3 eval code result (fdr/annex c): this field was updated.Additional information h6.4 eval code conclusion (fdc/annex d): this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.